Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 112, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2025, 3:27 PM EDT for 4 counties in West Virginia. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2025, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 9, 2025, 8:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, WV, Fayette County, WV, Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:51 PM EDT | FLASH FLOOD | 1 Sw Summersville, WV | Arbuckle Branch has risen out of its banks in front of the Summersville Fire Station and spilled onto Arbuckle Road. |
| Jul 9, 4:00 PM EDT | FLASH FLOOD | 4 Wnw Summersville, WV | Report on social media showing Peters Creek flooding roadway and the parking lot of Enon Church to a depth of 1 to 2 feet off of State Route 39. |
| Jul 9, 4:25 PM EDT | FLASH FLOOD | 6 N Summersville, WV | Nicholas County 911 center reports high water covering roads in Muddlety, WV. |
| Jul 9, 5:50 PM EDT | FLASH FLOOD | 6 W Summersville, WV | WV DOH reports high water over Whitewater Road a mile east of State Route 39. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
820
WGUS51 KRLX 091927
FFWRLX
WVC015-019-067-101-092230-
/O.NEW.KRLX.FF.W.0112.250709T1927Z-250709T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
327 PM EDT Wed Jul 9 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southeastern Clay County in north central West Virginia...
West Central Webster County in northeastern West Virginia...
North Central Fayette County in southeastern West Virginia...
Nicholas County in southeastern West Virginia...
* Until 630 PM EDT.
* At 327 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Summersville, Camden-On-gauley, Craigsville, Camden On Gauley,
Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes,
Nettie, Drennan, Boggs and Swiss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
3835 8060 3815 8070 3809 8078 3820 8091
3821 8114
FLASH FLOOD...RADAR INDICATED
$$
263 follow-up statements
052
WGUS71 KRLX 092014
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
414 PM EDT Wed Jul 9 2025
WVC015-019-067-101-092230-
/O.CON.KRLX.FF.W.0112.000000T0000Z-250709T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Nicholas WV-Webster WV-
414 PM EDT Wed Jul 9 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS
EVENING FOR SOUTHEASTERN CLAY, WEST CENTRAL WEBSTER, NORTH CENTRAL
FAYETTE AND NICHOLAS COUNTIES...
At 414 PM EDT, local law enforcement reported flooding along a creek
near Arbuckle Road. Between 2 and 4 inches of rain have fallen.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Summersville, Camden-On-gauley, Craigsville, Camden On Gauley,
Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes,
Nettie, Drennan, Boggs and Swiss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
3835 8060 3815 8070 3809 8078 3820 8091
3821 8114
FLASH FLOOD...OBSERVED
$$
26359
WGUS51 KRLX 092228
FFWRLX
WVC015-019-067-101-100030-
/O.EXT.KRLX.FF.W.0112.000000T0000Z-250710T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
628 PM EDT Wed Jul 9 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Southeastern Clay County in north central West Virginia...
West Central Webster County in northeastern West Virginia...
North Central Fayette County in southeastern West Virginia...
Nicholas County in southeastern West Virginia...
* Until 830 PM EDT.
* At 628 PM EDT, local law enforcement reported thunderstorms
producing heavy rain in Arbuckle Road. Between 2 and 4 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Summersville, Camden-On-gauley, Craigsville, Camden On Gauley,
Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes,
Nettie, Drennan, Boggs and Swiss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
3835 8060 3815 8070 3809 8078 3820 8091
3821 8114
FLASH FLOOD...OBSERVED
$$
LTC359
WGUS71 KRLX 100023
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
823 PM EDT Wed Jul 9 2025
WVC015-019-067-101-100033-
/O.EXP.KRLX.FF.W.0112.000000T0000Z-250710T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Nicholas WV-Webster WV-
823 PM EDT Wed Jul 9 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT THIS EVENING FOR
SOUTHEASTERN CLAY, WEST CENTRAL WEBSTER, NORTH CENTRAL FAYETTE AND
NICHOLAS COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
3835 8060 3815 8070 3809 8078 3820 8091
3821 8114
$$
LTCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 2:34 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 9, 2:34 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 234 PM EDT Wed Jul 9 2025 .SYNOPSIS... Daily chances for showers and thunderstorms continue due to a meandering frontal boundary. Hot and muggy conditions prevail through the weekend into the start of next week. && .NEAR TERM /THROUGH THURSDAY/... As of 230 PM Wednesday... Key Points: * Severe Thunderstorm Watch for portions of southwest Virginia and the foothills and mountains of West Virginia until 10 PM. * Flash flooding concerns arise through this evening as repetitive showers and storms pass over already compromised soils. Active weather is ongoing this afternoon as the forecast area remains planted within an unstable atmosphere due to passing frontal boundaries. At the time of writing, a few strong to severe storms were being closely monitored in addition to flash flood warnings within the southern coalfields and the Ohio River Valley. Due to the strong nature of storms already observed today, a Severe Thunderstorm Watch will be in effect for the eastern extent of our forecast area until this evening as enough destabilization has transpired to help maintain storms as they press into this part of the area. Storms will be capable of producing damaging wind gusts and hail, along with possible rotation as we see an increase in shear today in comparison to the past few days. Heavy downpours accompanying today's convection has already led to around an inch to inch and a half in rain across the board, with local amounts as high as two and a half inches. Given how compromised the ground has become over the past few days due to daily showers and storms, the opportunity for localized flash flooding will be on the rise. Showers and storms will grow slimmer in coverage and intensity as the evening wears on due to the loss of daytime heating and the leading edge of storms traveling into the Mid-Atlantic region. Afterwards, excess moisture will once again be conducive for river valley fog late tonight into Thursday morning. After a quiet few hours in the wake of morning fog erosion, renewed precipitation will transpire for the afternoon and evening. Current projections keep the bulk of severe weather east of the Appalachians and the best chance for excessive rainfall along the spine of the mountains and eastward. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 230 PM Wednesday... Daily opportunities for showers and storms continue through the forecast period as a series of frontal boundaries peruse the area. As convective temperatures are reached each day, coupled with dew points rising into the upper 60s/70s, scattered activity will flourish through the course of the afternoon and evening hours. As soil conditions continue to be compromised by daily heavy downpours, the potential for high water issues will grow more widespread. Storms then settle down across the Central Appalachians late at night, but lingering excessive moisture will yield river valley fog during the predawn hours. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 230 PM Wednesday... Active weather looms for the end of the weekend into the start of next week as surface frontal boundaries sail across the area. The trend will remain of showers and storms sparking during peak heating hours and diminishing in coverage after sunset with the loss of instability and activity pushing east of the mountains. Daytime temperatures and dew points remain consistent through the extended period, yielding hot and muggy conditions for the middle of July. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 125 PM Wednesday... Scattered showers and strong thunderstorms continue to flourish around the area this afternoon and evening within a hot and muggy environment. A combination of SHRA, VCTS, and TSRA were used to cover today's precipitation potential, and additional amendments may be warranted if a storm takes a direct path over an airfield. Damaging wind gusts and large hail will attempt to accompany strong storms through tonight. Valley fog will once again be likely late tonight into Thursday morning, especially across sites that obtain measurable rainfall at or near the terminal. Any fog that does form will gradually erode after daybreak and give way to another day conducive for afternoon showers and storms. Outside of storms, surface winds will be light and variable through the period. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Amendments may be warranted today in the event a storm passes close by to a TAF site. Fog could be widespread and dense overnight tonight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H M H H M M H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H M M L M M M H H EKN CONSISTENCY H H H H H H H M H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z THURSDAY... Brief periods of IFR conditions possible under heavy showers and thunderstorms, mainly during the afternoon and evening hours, each day through the weekend. IFR fog possible during the overnights. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK NEAR TERM...MEK SHORT TERM...MEK LONG TERM...MEK AVIATION...MEK
In the hours before
Special weather statement, Jul 9, 11:39 AM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
1139 AM EDT Wed Jul 9 2025
OHZ075-076-085-WVZ009-091615-
Washington OH-Athens OH-Meigs OH-Wood WV-
1139 AM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN ATHENS AND WEST CENTRAL WOOD
COUNTIES THROUGH 1215 PM EDT...
At 1139 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Albany, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coolville, Tuppers Plains, Washington, Darwin, Belleville,
Reedsville, and Little Hocking.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 8208 3923 8212 3937 8173 3911 8164
TIME...MOT...LOC 1539Z 255DEG 21KT 3918 8203
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
11Special weather statement, Jul 9, 11:41 AM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
1141 AM EDT Wed Jul 9 2025
WVZ019-020-091615-
Doddridge WV-Ritchie WV-
1141 AM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RITCHIE AND SOUTHWESTERN
DODDRIDGE COUNTIES THROUGH 1215 PM EDT...
At 1141 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Bend State Park, or near Harrisville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
Pullman, Auburn, Greenwood, and Berea.
This includes Route 50 in West Virginia between mile markers 30 and
51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 8077 3911 8081 3910 8081 3909 8083
3913 8122 3926 8118 3932 8091 3932 8089
3930 8089 3933 8085 3934 8080
TIME...MOT...LOC 1541Z 265DEG 18KT 3919 8111
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
11Special weather statement, Jul 9, 1:37 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
137 PM EDT Wed Jul 9 2025
WVZ015-026-515-091800-
Northwest Raleigh WV-Boone WV-Kanawha WV-
137 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KANAWHA AND
NORTHEASTERN BOONE COUNTIES THROUGH 200 PM EDT...
At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Madison, Chesapeake, Marmet, Belle, Cedar Grove, East Bank, Van,
Burnwell, Danville, Whitesville, Sylvester, Seth, Leewood, Dawes,
Prenter, Ashford, Sharon, Eskdale, Foster, and Racine.
This includes West Virginia Turnpike between mile markers 67 and 71,
and between mile markers 76 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3817 8184 3826 8146 3804 8136 3798 8138
3798 8135 3797 8134 3795 8179
TIME...MOT...LOC 1737Z 252DEG 33KT 3806 8170
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
14Special weather statement, Jul 9, 2:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
228 PM EDT Wed Jul 9 2025
WVZ028-030-039-091900-
Upshur WV-Lewis WV-Braxton WV-
228 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEWIS...NORTHEASTERN
BRAXTON AND SOUTHWESTERN UPSHUR COUNTIES THROUGH 300 PM EDT...
At 227 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Sutton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rock Cave, Burnsville, Flatwoods, Heaters, Walkersville, Kanawha
Head, Ireland, Sand Run, and Falls Mills.
This includes Interstate 79 between mile markers 72 and 82, and
between mile markers 84 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern, north central and northeastern West Virginia.
&&
LAT...LON 3877 8022 3872 8066 3885 8072 3889 8065
3889 8064 3890 8063 3890 8061 3891 8061
3902 8041
TIME...MOT...LOC 1827Z 247DEG 30KT 3883 8060
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
14Local storm report, Jul 9, 2:47 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
247 PM EDT Wed Jul 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Rain 1 E Mason 39.02N 82.01W
07/09/2025 M1.42 Inch Mason WV Public
Reported by Trained Spotter.
&&Local storm report, Jul 9, 2:50 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
250 PM EDT Wed Jul 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Tstm Wnd Dmg 9 SW Marmet 38.16N 81.70W
07/09/2025 Boone WV 911 Call Center
Time estimated from radar.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:19 AM EDT | Special Weather Statement | RLX | Fayette | 26 min |
| Jul 9, 11:41 AM EDT | Special Weather Statement | RLX | Ritchie | 34 min |
| Jul 9, 12:05 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Ritchie | 40 min |
| Jul 9, 12:21 PM EDT | Tornado Warning | RLX | Doddridge, Gilmer, Ritchie | 24 min |
| Jul 9, 12:33 PM EDT | Flash Flood Warning | RLX | McDowell | 3 hr |
| Jul 9, 12:40 PM EDT | Flash Flood Warning | RLX | Jackson, Mason, Wood | 3 hr |
| Jul 9, 12:40 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis | 35 min |
| Jul 9, 1:08 PM EDT | Severe Thunderstorm Warning | RLX | Harrison, Lewis | 37 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | RLX | Boone | 23 min |
| Jul 9, 1:56 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis, Upshur, Webster | 34 min |
| Jul 9, 2:20 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Roane, Wirt | 3 hr |
| Jul 9, 2:28 PM EDT | Special Weather Statement | RLX | Lewis | 32 min |
| Jul 9, 2:33 PM EDT | Flash Flood Warning | RLX | Braxton, Lewis, Upshur | 3 hr |
| Jul 9, 3:00 PM EDT | Flash Flood Warning | RLX | Fayette, Kanawha, Nicholas, Raleigh | 3 hr |
| Jul 9, 4:17 PM EDT | Special Weather Statement | RLX | Putnam | 28 min |
| Jul 9, 4:45 PM EDT | Special Weather Statement | RLX | Putnam | 15 min |
| Jul 9, 5:41 PM EDT | Special Weather Statement | RLX | Cabell | 19 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 19 min |
| Jul 9, 6:15 PM EDT | Special Weather Statement | RLX | Putnam | 15 min |
| Jul 9, 6:38 PM EDT | Flash Flood Warning | RLX | Cabell, Putnam | 3 hr |
| Jul 9, 6:56 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Putnam | 2 hr |
| Jul 9, 7:52 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 96 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.